# SDR NACA2024111500001

- Difficulty date: November 15, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 9,999 hours, 9,999 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT L GEN OFF EICAS MESSAGE. PERFORMED QRH, CONTINUED TO DESTINATION. REMOVED AND REPLACED OVERFLOW DRAIN COUPLING, OPS AND LEAK CHECK OK IAW AMM 24-11-00. HOURS INFORMATION PENDING.
